# SDR ASAA1047644

- Difficulty date: February 21, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C252203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE AT FS 727G LENGTH 22 INCHES, UPPER STR 4L.  DISTANCE FROM UPPER STRINGER CENTERLINE 0.0 INCH, LOWER STR 7L.  DISTANCE FROM LOWER STRINGER 5.3 INCHES.  MAX DEPTH 0.003 INCH.  REMOVED AND REPLACED DAMAGED SECTION OF SPLICE STRAP IAW EA 53EA 03141 REV NEW DATED 03/26/10.
